T Nation

Post PCT and Libido


Ran a 4 week cycle of havoc (20/30/40/50)
Then 4 weeks of tamoxifen (40/40/20/10)
Currently coming to the end of my second week of "off" and my libido has dropped but more frustrating is that my erections when I do get them are weak as hell.

This has got me pretty down...

No nipple sensitivity or noticeable gyno. I feel a little more tired then normal and my lifts have plateaued a little in the weights room but thats it.

Also 21 years of age.

How do I fix this?



And that is the reason I will never use havoc or any other DS again.

It is possible that estrogen rebound has caused the problem but the only way to tell would be blood work.

I suffered the same problem in the past took about a month before things started to get better.


Maybe I havent given it enough time...

I will watch the diet and other lifestyle factors to eliminate other causes and will wait until a full 4 weeks post PCT and get bloodwork done.

Sound a plan?


Well it wouldn't hurt to get a blood test now. If you find that your E2 level is higher than it should be you can use low dose arimidex to get it into the proper ranger. That is if estrogen is the cause of the libido loss, I have no way of knowing if that is the case.